# SDR SWIA202266521

- Difficulty date: August 6, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS 2EA DENTS ON THE UPPER SKIN PANEL BETWEEN FS 654.50 - FS 672.20, STR 4L - STR 6L.     (C-CHECK RO 9/28/2022)    FOUND THE 2EA DENTS ON THE UPPER SKIN PANEL BETWEEN FS 654.50 - FS 672.20, STR 4L - STR 6L TO BE OUT OF LIMITS PER CRJ-200 SRM 53-61-31 AND 53-00-31. REPAIR REQUIRED. REPAIRED IAW MHIRJ REO 601R-53-61-7873 REV. -- DATED 2022-09-06. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY AND FORM 337. NO WEIGHT CHANGE. REFERENCE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
